# SDR HEEA0010214

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 7600 · Engine Controls
- Part: Acutator
- Part number: 7630103901102
- Condition: Failed
- Location: Engine Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR SLUGGISH AND FINALLY JAMMED.
